Generalized circles in Weyl spaces and their conformal mapping

Abdülkadir Özdeger*, Zeliha Şentürk

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this paper, generalized circles in a Weyl space are defined and the system of differential equations satisfied by them is obtained. Furthermore, after having given the necessary and sufficient conditions for generalized circles to be preserved under a conformal mapping we obtained a covariant tensor of type (0, 4) which is invariant under such a conformed mapping.

Original languageEnglish
Pages (from-to)75-87
Number of pages13
JournalPublicationes Mathematicae Debrecen
Volume60
Issue number1-2
Publication statusPublished - 2002

Keywords

  • Conformal mapping
  • Generalized circle
  • Generalized concircular mapping
  • Weyl space

Fingerprint

Dive into the research topics of 'Generalized circles in Weyl spaces and their conformal mapping'. Together they form a unique fingerprint.

Cite this